Critère d'amplitude de Nakai
Séminaire de géométrie analytique, Astérisque no. 17  (1974), p. 110-125
@incollection{AST_1974__17__110_0,
     author = {Elkik, Ren\'ee},
     title = {Crit\`ere d'amplitude de Nakai},
     booktitle = {S\'eminaire de g\'eom\'etrie analytique},
     editor = {Douady Andr\'e and Verdier Jean-Louis},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {17},
     year = {1974},
     pages = {110-125},
     zbl = {0292.14008},
     mrnumber = {409464},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1974__17__110_0}
}
Elkik, Renée. Critère d'amplitude de Nakai, in Séminaire de géométrie analytique, Astérisque, no. 17 (1974), pp. 110-125. http://www.numdam.org/item/AST_1974__17__110_0/

[1] M. Nakai - A criterion of an ample sheaf on a projective scheme, Amer. J. Math., 85 (1963), p. 14-26. | Article | MR 151461 | Zbl 0112.13102

[2] S. Kleiman - Towards a numerical theory of ampleness, Ann. of Math., 84 (1966), p. 293-344. | Article | MR 206009 | Zbl 0146.17001

[3] R. Hartshorne - Ample subvarieties of alaebraic varieties. Springer Lecture Notes n° 156, Berlin Heidelberg, 1970. | MR 282977 | Zbl 0208.48901